# SDR GTIA020578

- Difficulty date: June 3, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 2587781901
- Part serial: 82033169
- Condition: Defective
- Location: Autothrottle Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1453 - AT CRUISE AUTO THROTTLE DISENGAGED, SWITCHED COMP 1 TO 2.  AUTO THROTTLE WOULD NOT REENGAGE.  PERFORMED TROUBLE SHOOTING FOUND AUTO THROTTLE SERVO BAD.  REMOVED AND REPLACED AUTO THROTTLE SERVO DRIVE.  OPS CHECK GOOD.  (M)
